MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC. MCKESSON BRANDS; NEEDLE, SAFETY PREVENT HT 25GX1"

SOL-MILLENNIUM MEDICAL INC. MCKESSON BRANDS; NEEDLE, SAFETY PREVENT HT 25GX1"
Catalog Number 16-N251S
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that while trying to expel air from the needle, they noticed the tip protruding from the safety shield.No information was received regarding any serious injury as a result of this product issue.

Brand Name
MCKESSON BRANDS
Common Device Name
NEEDLE, SAFETY PREVENT HT 25GX1"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC.
311 s wacker dr, suite 4100
chicago IL 60606
MDR Report Key24070271
Report Number1451040-2026-00003
Device Sequence Number10386167
Product Code FMI
UDI-Device Identifier10612479244624
UDI-Public10612479244624
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/14/2026
Report Date (Section F) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-N251S
Device Lot NumberCSOE04-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/18/2025
Device Age20 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer01/14/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/14/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/14/2026